# SDR OZCA2021072600001

- Difficulty date: July 23, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N631BC
- Make and model: Saab SF340A
- Aircraft serial: S340A061
- Aircraft time: 44,983 hours, 43,618 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Downlock
- Part number: AIR864122
- Part serial: LK8503846
- Condition: Disconnected
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO LANDING RT MAIN GEAR LIGHT INOP. C/W QRH. - AFTER 2 ABORTED LANDINGS, LANDED SAFELY AND GEAR WAS DOWN AND LOCKED WITH NO INDICATION OF DOWN AND LOCKED. - FOUND RH DOWNLOCK SWITCH HAD BECOME DISCONNECTED. RECONNECTED/SECURED DOWNLOCK SWITCH IAW SAAB 340 MM 32-61-15. OPS CHECK NORMAL/GEAR SWING NORMAL
